My only Baby boy was well enough few days ago. One day he bites 1/2 Voglibose-0.2 mg tablets by misfortune..for Precaution we soon took him to a nearby Hospital..they gave him a DNS saline for a night...after that night they released him...we took him to home..but a few hours later he started vomiting after taking a douse of enzyme syrup..then again we took him to the Hospital..they admitted him as a patient of diarrhea..he give up eating & drinking for next 4 days...but medicine of vomiting, enzyme & gas we have him..that period he only takes little mothers-milk only..he losses 2.5Kgs..and released again from hospital..we took him a private doctor..in LFT...found SGOT-81, SGPT-67, Total Protein-8 when other are in range..Now plz suggest..what can we do?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.